MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER
Model Number MR850AEK
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in the united kingdom reported that the speaker of a mr850 respiratory humidifier was not functioning.There was no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The subject mr850 respiratory humidifier has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the pcb of the subject mr850 respiratory humidifier was returned to fisher & paykel healthcare in (b)(6) for evaluation.Results: testing of the pcb confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit condition of the speaker coil.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual.Checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states.That "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A healthcare facility in the (b)(6) reported that the speaker of a mr850 respiratory humidifier was not functioning.There was no patient involvement reported.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key19611535
Report Number9611451-2024-00467
Device Sequence Number17883245
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2102523983(11)230220
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K073706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEK
Device Catalogue NumberMR850AEK
Device Lot Number2102523983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown